# SDR IPXA09157831

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR ESCAPE SLIDE PRESSURE GAUGE NOT VISIBLE THROUGH COVER.  DEFERRED PER MEL 52-11-01-3, DEF 411254.  INSPECTED SLIDE PER MM 25-60-00-06.  PRESSURE IS NORMAL.  PRESS GAUGE IS VISIBLE THROUGH SIGHT GLASS.  SLIDE ARMS AND DISARMS NORMAL.  SLIDE OK FOR SERVICE.  REMOVED PLACARD.  CLEARED DEFERRAL M411254.
